# SDR SWAA2024091235016

- Difficulty date: September 6, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 34,069 hours, 16,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SIDE EMERGENCY LIGHTS DO NOT ILLUMINATE AT ROW 17 & 21<[01] R&R BATTERY PACKS AT M1695; M1671 & M1670 IAW AMM 33-51-06. OPS CHECK GOOD IAW AMM 33-51-00.;[02] VICTOR GARIBAY (TECHNICIAN); 06-SEP-2024 22:18 UTC R&R BATTERY PACKS AT M1695; M1671 & M1670 IAW AMM 33-51-06. OPS CHECK GOOD IAW AMM 33-51-00.
